# SDR 95ZZZX6299

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164Q
- Make and model: Amtr LANCAIR
- Aircraft serial: 341349
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Weldment
- Part number: GM1
- Condition: Bent
- Location: Rt Mlg
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG WELDMENT BENT 2 INCHES FORWARD OF REAR TRUNNION.  SUBMITTER STATES BEND IS RESULT OF HARD LANDING.  LANDINGS, 65.
